# SDR HALA0700238

- Difficulty date: May 29, 2007
- Submitted: June 2, 2007
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 8,319 hours, 20,470 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WING FLAP INBOARD TRACK FAIRING (ELEPHANT EAR).  REPAIRED PER HAL M 105, FILE B10195.  FABRICATED AND INSTALLED DOUBLER.  INSTALLED WITH PR1440.  PRIMED AND PAINTED.
